# SDR HNAA2018052100003

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 44,232 hours, 39,839 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING MATCH ODOR IN THE COCKPIT AND AT ROWS 4 - 6 FOR APPROXIMATELY 1 MINUTE DURING DESCENT, AROUND 20K FT.   NOTHING ABNORMAL NOTED. CONDITION DID NOT RETURN REST OF FLIGHT.   DROPPED PSU PANELS AT ROWS 4 - 6, INSPECTED AREA AND FOUND NO DISCREPANCIES. OK FOR SERVICE.
